# SDR SWIA20230914002

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 49,927 hours, 43,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RIGHT WINDOW IN FLIGHT DECK CRACKED WHILE CLIMBING THRU FL270.   (FLIGHT 5697 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27153739 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH SIDE WINDOW IN REFERENCE TO CRJ200 AMM 56-12-01 AND TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD AT THIS TIME.TORQUE WRENCH S/N- 1104504759  NEXT CAL. DUE- 03-01-2024TORQUE WRENCH S/N- 0118900854  NEXT CAL. DUE- 10-31-2023TORQUE WRENCH S/N- 403147  NEXT CAL. DUE- 03-01-2024"
